# SDR IXXA090001O

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 91,026 hours, 37,932 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Oil System
- Part time: 91,026 hours, 37,932 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE NR 2 ENG OIL QUANTITY INDICATED 0, OIL PRESSURE 25 PSI, OIL TEMP FLUCTUATING 70C. THE CREW SHUTDOWN NR 2 ENG. OIL QUANTITY RETURNED NORMAL, OIL PRESSURE INDICATED 0-3 PSI. ON APPROACH N2 INDICATED 0 RPM, N1 INDICATED 10 RPM, AIRSPEED 170 KNOTS OR LESS. THE CREW RETURNED TO DEPARTURE, LANDED WITHOUT FURTHER INCIDENT. MX COMPLETED CFM FAULT CODE 60, BOROSCOPED BLADES AND SUMP SEAL. NO DEFECTS NOTED. REMOVED NR 1 SUMP SCAVENGE TUBE. NO OBSTRUCTION NOTED. RAN NR 2 ENGINE AT MAX POWER FOR 20 MINUTE. OPS CHECK GOOD IAW MM 71-00-0, 79-21-10, 72-21-00, AND ERH 70.01. ACFT WAS RETURNED TO SERVICE.
